# SDR FDEA201709232680

- Difficulty date: September 23, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 74,916 hours, 26,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1310-1370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND AT RBL 10.45, FLOOR SUPPORT LOCATED IN THE AFT CARGO BAY BETWEEN  BS 1330 AND 1440.   REPAIRED THE FLOOR SUPPORT IAW SRM 53-00-53, REPAIR 1, REV 121.
